I’m 18 years old and have been taking propecia for 5 months now, but the treatment doesn’t seem to work… My hair stopped falling during a while (I think) but I’m losing it worse than ever (find about 50 on the pillow every morning and 10 when i pass a wet hand through my hair, can’t imagine in the shower). I started Ritalin 3 weeks ago and got sunburn on my scalp, could either of these two have a negative effect?? I really thougt propecia would work because of my young age.
I also suffered from eczema these last 3 years and from excessive sweating from the armpits (use sudaxyl). Could all this be due to any kind of hormonal problem?? I lost more than half my hair on the frontal part of my scalp in a period of six months… Can’t imagine going out without a cap anymore, and quit my job for cause of depression… People my age give me 5 to 7 years more and I find all this very hard to come over.
Thanks for your precious advice.
This is when a direct examination is critical for a doctor in determining what is happening to you. I honestly couldn’t just guess on these things without examining you. Given the chance, I’d provide an exam and map out your hair for miniaturization. Propecia should protect you to some degree. Ask your doctor about what he/she would recommend and if you are in California, come pay me a visit (no charge to you).
You can call my office at 800-NEW-HAIR to setup a consultation (and this goes for any reader that would like a free consultation).